MathSciNet Relay Station
MathSciNet bibliographic data
MR2233708 32E10 (32S65)
Chirka, E.; Ivashkovich, S. On nonimbeddability of Hartogs figures into complex manifolds. Bull. Soc. Math. France 134 (2006), no. 2, 261–267.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement